interesting *trigger?*

Discussion in 'Mental Health Disorders' started by normaljoe, Jun 9, 2014.

Thread Status:
Not open for further replies.
  1. normaljoe

    normaljoe Well-Known Member

    I keep having nightmares. They are getting progressively violent. it has gone from my family yelling at me to me yelling at them to me beating the sh!t out of people. yelling and screaming. saying "I didnt take my meds today so you need to back the f#ck off", like they are some kind of barrier between being who I want to be and just completely becoming my father. it sickens me that I feel like after 2 years I am becoming more and more like him. angry and abusive. god i just want the nightmares to stop. I am afraid to sleep, and i hate being awake. I can't blog my feelings anymore because zoloft has robbed me of my ability to concentrate on anything. I actually despise that and the fact that I don't have my previous suicide notes. *updated my OS so it wiped em :/ * i dont know how to tell my counselor that I feel empty not being able to read them or to have the ability to write another as good or better. that it is like I am talking and no one is listening if i cant read them. that I feel like there is some one that understands me if I read them to myself. that I admire the poetry in it, the romantic relationship that i bestow upon my own death/suicide. *I know many would disagree and I dont blame you* ....I am just so tired, physically, emotionally and everything inbetween.

    in advance sorry moderators if there is "too much" in here. I haven't reviewed the posting rules in a while. I am doing it now actually..
  2. Hatshepsut

    Hatshepsut Guest

    Hope you are safe. I can't advise. However, if Zoloft is making it hard for you to think, then ask your doctor. It probably shouldn't do that for longer than the first week that you are taking it.

    Best Wishes..
  3. JV3

    JV3 Well-Known Member

    I agree. You definitely should speak with your doctor about effects Zoloft is having on you.

    When I was 14 and first diagnosed I was put on Paxil, which helped with my depression but I had extremely bad anxiety as a side-effect. I would have panic attacks daily and could be set off very easily. After I told my doctor, they put me on Prozac, which almost completely removed my anxiety but I my depression greatly intensified as a side-affect. Then, the doctors tried something really strange and put me on Paxil, Prozac, and Aderall at the same time. This basically zombified me to the point where I couldn't concentrate on anything, but it did take away my depression and anxiety. Eventually, though, I came to the realization that my hazy/numb state was even worse than the depression and anxiety I really didn't even feel like a person anymore. After this, I chose to slowly take myself off the meds and try other methods of dealing with everything, which I had a lot success with over time. I was probably 16 when I stopped taking my meds and I went almost 5 years without having any continuous, long-running problems.

    I'm definitely not advocating getting off meds like I did, though. I think people have different reactions to different meds, and so sometimes it can be a little unpredictable. Talk to your doctor and see if there's something else you can try. I'm sure there is something that can help you with your depression while enabling you to still tap into your artistic ability (which is a great way to get things out and cope).
  4. sudut

    sudut Well-Known Member

    The doctors should tell us the side effects of these meds.
  5. normaljoe

    normaljoe Well-Known Member

    haha yea my doc skimmed over them when I asked *forcefully after the first two times* so I wouldn't develope them "subconsciously".
Thread Status:
Not open for further replies.